# SDR AALA201812199002

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,087 hours, 22,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plug
- Condition: Missing
- Location: Cylinder
- Part time: 60,087 hours, 22,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD PASSENGER DOOR DAMPER CYLINDER GAUGE WAS MISSING THE FLUID PLUG.  REPLACED THE CYLINDER IAW AMM 52-11-14-400-001-B.
